Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Is the sensitivity in my inner thigh because of medication taking for my heart problem ?

Sensivity in inner thigh. Can it be caused by prescription taken for heart I am 81 had open heart. Taking plavix, asperin, metoprol, imdur, lisinopril, amlopdine, simvastian for 4 month and now i feel sensivity in my inner thigh going down to my leg. I am very active I play tennis nothing different then when I was 20. I drink around 2 to 3 cups of wine daily.
Asked On : Fri, 18 Mar 2011
Answers:  2 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
  User's Response
Hi Alberto

Welcome to HealthcareMagic.

These drugs normally do not cause any side effect like that .When did you get the surgery done ? is there a wound on your thigh? if so , it could be a reason.This needs evaluation , please see your surgeon.

Take care
Answered: Fri, 18 Mar 2011
I find this answer helpful
  User's Response
Open Heart 1994m No there is no wound. But I have on my ankles some bruises like if
I was bitten by an insect.
Answered: Fri, 18 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor